# SDR FDEA201104111438

- Difficulty date: April 11, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50201
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 1060-1080 RBL 45.75 HAS DAMAGE TO THE CROWN AND CHANNEL AREAS.  R & R IAW SRM 51-40-02 REV.102. REPAIR IS CLASSIFIED AS  MAJOR.
